# SDR IPXA2017091521754

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 71,958 hours, 15,204 cycles
- System (JASC): 5240 · Service Doors
- Part: Connector
- Condition: Damaged
- Location: R1 Door Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ELECTRICAL ACTUATOR DAMAGED AT CONNECTOR SHROUD.  R&R THE ACTUATOR IAW MM 52-11-01-401, THRU STEP F(1)(D) TH 0557558 9-11-17, AND AMM 52-11-01.
